The Annals of Statistics

An Improved Statement of Optimality for Sequential Probability Ratio Tests

Gordon Simons

Full-text: Open access

Abstract

An improved version of the optimality property of sequential probability ratio tests is described. Alternatives to error probabilities, as measurements of precision, are suggested.

Article information

Source
Ann. Statist., Volume 4, Number 6 (1976), 1240-1243.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343655

Digital Object Identifier
doi:10.1214/aos/1176343655

Mathematical Reviews number (MathSciNet)
MR426319

Zentralblatt MATH identifier
0346.62059

JSTOR
links.jstor.org

Subjects
Primary: 62L10: Sequential analysis

Keywords
Optimality sequential tests sequential proability ratio tests Kullback-Leibler information number error probabilities

Citation

Simons, Gordon. An Improved Statement of Optimality for Sequential Probability Ratio Tests. Ann. Statist. 4 (1976), no. 6, 1240--1243. doi:10.1214/aos/1176343655. https://projecteuclid.org/euclid.aos/1176343655


Export citation